Dimitar Jetchev

photo placeholder image

Professeur boursier

dimitar.jetchev@epfl.ch +41 21 69 35458

EPFL SB MATH GR-JET
MA C3 605 (Bâtiment MA)
Station 8
CH-1015 Lausanne

Unité: SMA-ENS

perm_contact_calendarvCard
Données administratives

Compétences

number theory, arithmetic geometry, mathematical cryptology

Publications

Autres publications

E. H. Brooks, D. Jetchev, B. Wesolowski
submitted, (2016)
Isogeny Graphs of Ordinary Abelian Varieties
D. Jetchev, C. Skinner, X. Wan
submitted, (2016)
The Birch and Swinnerton-Dyer Formula for Elliptic Curves of Analytic Rank One
R. Boumasmoud, E. H. Brooks, D. Jetchev
submitted, (2016)
Vertical Distribution Relations for Special Cycles on Unitary Shimura Varieties
A. Dudeanu, D. Jetchev, D. Robert
preprint, (2016), (available upon request)
Cyclic Isogenies for Abelian Varieties with Real Multiplication
D. Jetchev
submitted, (2015)
Hecke and Galois Properties of Special Cycles on Unitary Shimura Varieties
D. Jetchev, B. Wesolowski
preprint, (2015)
Random Self-Reducibility of the Discrete Logarithm Problem in Genus 2
J. Bos, A. Dudeanu, D. Jetchev
J. Math. Cryptology, Vol. 8, No. 1, (2014), pp.71-92
Collision bounds for the additive Pollard rho algorithm for solving discrete logarithms
D. Jetchev, K. Pietrzak
Theory of Cryptography, TCC 2014, Lecture Notes in Computer Science Vol. 8349, (2014), pp 566-590
How to Fake Auxiliary Input
C. Cornut, D. Jetchev
Bull. Lond. Math. Soc., Vol 35, 2, (2013), pp. 370-386
Liftings of Reduction Maps for Quaternion Algebras
D. Jetchev, O. Oezen, M. Stam
Advances in Cryptology, ASIACRYPT 2012, (2012), pp. 313-330
Understanding Adaptivity: Random Systems Revisited.
A. Duc, D. Jetchev
Advances in Cryptology, CRYPTO 2012, LNCS, (2012), pp. 832-849
Hardness of Computing Individual Bits for One-Way Functions on Elliptic Curves.
D. Jetchev, O. Oezen, M. Stam
Theory of Cryptography, TCC 2012, (2012), pp.303-320
Collisions Are Not Incidental: A Compression Function Exploiting Discrete Geometry.
D. Jetchev, B. Kane
Math. Ann., Vol. 350, Issue 3, (2011), pp.501-531
Equidistribution of Heegner points and ternary quadratic forms
D. Jetchev, K. Lauter, W. Stein
J. of Number Theory, Vol. 129, Issue 2, (2009), pp. 284-302
Explicit Heegner Points: Kolyvagin's Conjecture and Non-trivial Elements in the Shafarevich-Tate Group
D. Jetchev
Compositio Math., Vol. 144, Issue 04, (2008), pp. 811-826
Global Divisibility of Heegner Points and Tamagawa Numbers
D. Jetchev, R. Venkatesan
Advances in Cryptology, CRYPTO 2008, LNCS, (2008), Vol. 5157/2008, 75-92
Bit Security of the Elliptic Curve Diffie-Hellman Secret Keys
K. Eisentraeger, D. Jetchev, K. Lauter
Pairing-based Cryptography, PAIRING 2008, LNCS, (2008), Vol. 5209/2008, 113-125
Computing the Cassels Pairing on Kolyvagin Classes in the Shafarevich-Tate Group
D. Jetchev, W. Stein
Documenta Math. 12, (2007), 673--696
Visibility of the Shafarevich-Tate Group at Higher Level